MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS
Model Number 6225
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during an implant procedure, the balloon catheter was difficult to inflate and then unable to be deflated.A larger syringe was used to deflate the balloon and the catheter was removed from the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.Analysis indicated that the mechanical operation of the balloon catheter was occluded.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN CLARITY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8523212
Report Number9612164-2019-01388
Device Sequence Number2689446
Product Code DQY
UDI-Device Identifier00643169530102
UDI-Public00643169530102
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K121219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2020
Device Model Number6225
Device Catalogue Number6225
Device Lot Number0009016325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR